# SDR QXEA200602009

- Difficulty date: July 30, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CORROSION ON ATTACH ANGLE FROM RIGHT HAND EMERGENCY EXIT FORWARD FRAME X242, AND GALLEY/LAV OUTBOARD MOUNTING ANGLE AT AFT EDGE. REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16 AND 51-40-00.
